# SDR A6WA201306074989

- Difficulty date: May 24, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 30,031 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON RIGHT FLOOR SILL DIRECTLY FWD OF SERVICE DOOR AT FS 305.00 TO FS 310 MEASUREMENTS AFFECTED ARE 0.5" X 0.5" AROUND FASTENER HOLES.  REMOVED CORROSION AND FOUND MATERIAL LOSS GREATER THAN ALLOWABLE LIMITS IAW SRM 51-21-06, TR 53-27.  R & R PART.
